Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suffering With Hypotension, Taking Lasix, Dilzem, Nikoran, Sorbitrate For Chest Pain. Cause?

sir 63 yrs female came with chest pain and ecg shows anterior wall mi and thrombolised with streptokinase on dated 11 th july and she is now on following medicine lasix 40mf bd,dilzem 30 tds digoxin 0.25 od tab moza 5 bd nikoran 5 mg tds sorbitrate 5 mg tds and her 2 D echo show LVEF 32% but since yesterday she was in hypotension 2 times though stopped nikoran and sorbitrate what would be cause sir
Thu, 26 Jul 2012
Report Abuse
Ayurveda Specialist 's  Response
Hello and thanks for writing in at HCM
I am a jr. to cardiologist. You not written clearly about the hypo-tension whether you have recorded Blood pressure manually,(if yes than what is the reading) or patient has some symptoms (if yes than what are they).
As you have a history of Coronary Artery Disease and not cleared about the stenosis in the coronary arteries, as CART was not done. So don't stop nikoran and Sorbitrate, consult your cardiologist about the doses.
Kindly give the clear picture about the hypotension with symptoms, so that I can give you a clear picture and answer.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Digoxin


Loading Online Doctors....
Suffering With Hypotension, Taking Lasix, Dilzem, Nikoran, Sorbitrate For Chest Pain. Cause?

Hello and thanks for writing in at HCM I am a jr. to cardiologist. You not written clearly about the hypo-tension whether you have recorded Blood pressure manually,(if yes than what is the reading) or patient has some symptoms (if yes than what are they). As you have a history of Coronary Artery Disease and not cleared about the stenosis in the coronary arteries, as CART was not done. So don t stop nikoran and Sorbitrate, consult your cardiologist about the doses. Kindly give the clear picture about the hypotension with symptoms, so that I can give you a clear picture and answer. Best Wishes Dr. Dinesh Kumar Bhatia Health Care Magic